# SDR CALA2017073102460

- Difficulty date: July 31, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N644UA
- Make and model: Boeing 767322
- Aircraft serial: 25094
- Aircraft time: 105,747 hours, 16,499 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Angle
- Part number: 451T260418
- Condition: Corroded
- Location: Cargo Drive
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY 5C POWER DRIVE UNIT AFT ANGLE SURFACE FOUND CORRODED.  THE AFT ANGLE WAS REPLACED IAW SRM 51-10-02, AND SRM 51-40-02.
